Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 864539, 15 pages
http://dx.doi.org/10.1155/2010/864539
Research Article

On the Nevanlinna's Theory for Vector-Valued Mappings

1Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China
2Basic Department, Beijing Union University, No.97, Bei Si Huan Dong Road, Chaoyang District, Beijing 100101, China

Received 7 September 2009; Revised 25 January 2010; Accepted 17 April 2010

Academic Editor: Jean Pierre Gossez

Copyright © 2010 Zu-Xing Xuan and Nan Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Ziegler, Vector Valued Nevanlinna Theory, vol. 73 of Research Notes in Mathematics, Pitman, Boston, Mass, USA, 1982. View at MathSciNet
  2. I. Lahiri, “Milloux theorem and deficiency of vector-valued meromorphic functions,” The Journal of the Indian Mathematical Society, vol. 55, no. 1–4, pp. 235–250, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. I. Lahiri, “Generalisation of an inequality of C. T. Chuang to vector meromorphic functions,” Bulletin of the Australian Mathematical Society, vol. 46, no. 2, pp. 317–333, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. Lahiri, “Milloux theorem, deficiency and fix-points for vector-valued meromorphic functions,” The Journal of the Indian Mathematical Society, vol. 59, no. 1–4, pp. 45–60, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C.-G. Hu and Q. Hu, “The Nevanlinna's theorems for a class,” Complex Variables and Elliptic Equations, vol. 51, no. 8–11, pp. 777–791, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. Arendt and N. Nikolski, “Vector-valued holomorphic functions revisited,” Mathematische Zeitschrift, vol. 234, no. 4, pp. 777–805, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K.-G. Grosse-Erdmann, “The locally convex topology on the space of meromorphic functions,” Australian Mathematical Society A, vol. 59, no. 3, pp. 287–303, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. Jord, “Topologies on spaces of vector-valued meromorphic functions,” Journal of the Australian Mathematical Society, vol. 78, no. 2, pp. 273–290, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. A. Goldberg and I. V. Ostrovskii, Value Distribution of Meromorphic Functions, vol. 236 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 2008. View at MathSciNet
  10. J. Zheng, Value Distribution of Meromorphic Functions, Tsinghua University Press, Beijing, China, 2010.
  11. L. Yang, Value Distribution And New Research, Springer, Berlin, Germany, 1993.